advertisement
Question
Posted by: cat | 2003/12/29

Dianette pill??

Ive been on the pill(dianette)for almost a month. i use it as my method of contraception. i choose that pill for its good properties as far as bad skin is concerned. since being on it ive heard some not so many pleasant stories, about blood clots, that u shouldnt be on it for too long because of its high hormone dose, and that its not as effective as other pills. since being on it ive also noticed that it effects my sex drive a little(harder to orgasm) and breasts feel tender. After all i have mentioned here, do u think i should go back to the docs and ask to change pill type(and to which one-any suggestions?).



thx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have acne, Diane is the best Pill for this. It is as effective as other Pills in terms of contraception. As Purple says, there is a small risk of leg clots with all of the Pills. Libido can be lessened by the Pill, but this isn't really dose related. If your primary reason for choosing Diane is that you have acne, I would suggest that you continue with it. If not, perhaps a lower dose Pill such as Femodene would be preferable.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cat | 2003/12/30

Ok thanku for the replies u have been most helpfull. yes i do have mild acne(which was treated and has returned),it is improving now for i can feel my skin drying out. i am pleased to hear that its as effective contraception as any other pill also.
ta!

Reply to cat
Posted by: Purple | 2003/12/30

All contraceptive pills carry a risk of blood clots, particularly if you are over 35 and smoke. I'm not sure about the other side effects, as I don't know that much about all the different pills, but just thought I'd let you know that changing pills is not going to lessen the risk of blood clots. They are however quite rare.

Reply to Purple

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement